Alert archive / Wyoming / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 72, NWS Cheyenne, WY

June 15, 2015Carbon County, Wyoming

NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 15, 2015, 2:46 PM MDT for Carbon County, Wyoming. It was in force for 33 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 15, 2015, 2:46 PM MDT (20:46 UTC)
Expired
Jun 15, 2015, 3:19 PM MDT
In force
33 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon

County Carbon County, WY

The radar

The Cheyenne radar (KCYS), 168 km from the middle of the area, began a volume at 20:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 15, 2:46 PM MDTTSTM WND GST 5715 E Sinclair, WY
Jun 15, 2:50 PM MDTHAIL 0.515 E Sinclair, WY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 15, 2:24 PM MDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Riverton, WY (KRIW), launched 12:00Z, 8.8 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 12:00Z on 2015-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 12:00Z on 2015-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 106 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
889 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
106 m²/s²
0-3 km storm-relative helicity
345 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

030 
WUUS55 KCYS 152046
SVRCYS
WYC007-152130-
/O.NEW.KCYS.SV.W.0072.150615T2046Z-150615T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
246 PM MDT MON JUN 15 2015

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL CARBON COUNTY IN SOUTH CENTRAL WYOMING...

* UNTIL 330 PM MDT

* AT 246 PM MDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS
  OF 60 MPH. THIS STORM WAS LOCATED 14 MILES WEST OF HANNA...OR 20
  MILES EAST OF RAWLINS...AND MOVING EAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  HANNA AND ELK MOUNTAIN. 

THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 231 AND
264.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4167 10694 4191 10687 4187 10623 4148 10641
TIME...MOT...LOC 2046Z 288DEG 22KT 4179 10682 

$$

HAMMER
2 follow-up statements
753 
WWUS55 KCYS 152108
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
308 PM MDT MON JUN 15 2015

WYC007-152130-
/O.CON.KCYS.SV.W.0072.000000T0000Z-150615T2130Z/
CARBON WY-
308 PM MDT MON JUN 15 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM MDT
FOR EAST CENTRAL CARBON COUNTY...

AT 306 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTHWEST
OF HANNA...OR 29 MILES EAST OF RAWLINS...MOVING EAST AT 25 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...AUTOMATED WEATHER SENSOR. WIND GUSTS APPROACHING 60 MPH 
WERE OBSERVED NEAR WALCOTT JUNCTION WITH THIS STORM. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
HANNA AND ELK MOUNTAIN. 

THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 237 AND
264.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4168 10683 4190 10678 4187 10623 4153 10639
TIME...MOT...LOC 2106Z 288DEG 22KT 4175 10666 

HAIL...1.00IN
WIND...60MPH

$$

HAMMER
398 
WWUS55 KCYS 152119
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
319 PM MDT MON JUN 15 2015

WYC007-152129-
/O.CAN.KCYS.SV.W.0072.000000T0000Z-150615T2130Z/
CARBON WY-
319 PM MDT MON JUN 15 2015

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CARBON COUNTY IS
CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. 
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER GUSTY WINDS ARE 
STILL POSSIBLE WITH THIS THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT FOR
SOUTH CENTRAL WYOMING.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
CHEYENNE.

LAT...LON 4168 10683 4190 10678 4187 10623 4153 10639
TIME...MOT...LOC 2115Z 288DEG 22KT 4172 10656 

$$

HAMMER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 12:40 PM MDT, 2 hours 6 minutes earlier.

Area forecast discussion, Jun 15, 12:40 PM MDT, 2 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
1240 PM MDT MON JUN 15 2015

.SHORT TERM...(TODAY THROUGH WEDNESDAY)
ISSUED AT 330 AM MDT MON JUN 15 2015

VERY ACTIVE WEATHERWISE IN THE SHORT TERM. FORECAST CHALLENGES
DEAL WITH SEVERE THUNDERSTORMS AND POTENTIAL FOR FLASH FLOODING.

CURRENTLY...COLD FRONT PRETTY MUCH LOCATED WHERE
ADVERTISED...GENERALLY FROM CENTRAL NEBRASKA...TO SIDNEY...ALONG
THE WYOMING/COLORADO STATELINE OUT TO NEAR RAWLINS THIS MORNING AT
1 AM. RADAR IMAGERY SHOWING MCV FEATURE OVER THE SOUTHERN
PANHANDLE MOVING EAST AND JUST ABOUT TO CLEAR CHEYENNE COUNTY.
WATER VAPOR IMAGERY THIS MORNING SHOWING THE SHORTWAVE THAT KICKED
OFF CONVECTION TO THE NORTH IS JUST ABOUT TO CLEAR THE
WYOMING/SOUTH DAKOTA BORDER...WHICH SHOULD BRING CONVECTION TO AN
END FOR THE MOST PART UP THERE. NEXT SHORTWAVE TO IMPACT THE AREA
MOVING INTO IDAHO THIS MORNING WITH ANOTHER JUST MOVING ONSHORE
NEAR THE CALIFORNIA/OREGON BORDER.

FOR TODAY...ONCE THIS CONVECTION ENDS...DO EXPECT TO SEE STRATUS
DEVELOPING IN ITS WAKE BEHIND THE FRONT. LATEST HRRR GUIDANCE
SHOWING THE STRATUS PUSHING AS FAR WEST AS THE LARAMIE RANGE THIS
MORNING. IT MAY BE SLOW TO BREAK UP WITH EAST TO NORTHEAST UPSLOPE
WINDS CONTINUING. LATEST NAM CAPES FOR THIS AFTERNOON SHOWING
MOST UNSTABLE CONDITIONS IN OUR WESTERN ZONES WITH MUCAPE AROUND
2000 J/KG ALONG AND WEST OF THE LARAMIE RANGE. COULD BE DEALING
WITH STRONG TO SEVERE STORMS OUT THAT WAY TODAY.

BY TONIGHT...GUIDANCE SHOWING THE FIRST SHORTWAVE MOVING ACROSS
OUR NORTHERN ZONES. NAM...GFS AND ECMWF TARGETING HIGH QPF
FORECASTS OVER CONVERSE AND NIOBRARA COUNTIES. FORECAST STORM
MOTIONS BY DOUGLAS LATE THIS AFTERNOON AND OVERNIGHT UNDER 10KTS
AND PWATS OVER AN INCH. DECIDED TO HOIST A FLASH FLOOD WATCH FOR
CONVERSE/NIOBRARA COUNTIES FOR LATE THIS AFTERNOON THROUGH EARLY
TUESDAY MORNING.

GET A LITTLE BREAK IN THE ACTION TUESDAY MORNING...BUT BY
AFTERNOON...SHOULD BEGIN TO SEE AN INCREASE IN CONVECTION. THE
SHORTWAVE CURRENTLY MOVING ONSHORE CALIFORNIA/OREGON WILL BE
MOVING THROUGH THE AREA. VERY UNSTABLE CONDITIONS EXPECTED TUESDAY
AFTERNOON. NAM MUCAPES OVER 3500 J/KG IN THE PANHANDLE TUESDAY
AFTERNOON. LIFTED INDICES -7 TO -8C WITH 40-60KTS OF SHEAR OUT IN
THE PANHANDLE. DO BELIEVE ALL MODES OF SEVERE CONVECTIVE WEATHER
WILL BE POSSIBLE TUESDAY AFTERNOON AND EVENING.

.LONG TERM...(WEDNESDAY NIGHT THROUGH SUNDAY)
ISSUED AT 125 AM MDT MON JUN 15 2015

WEDNESDAY NIGHT...SHOWERS AND THUNDERSTORMS ACROSS OUR EASTERN
COUNTIES WILL END FROM WEST TO EAST WITH LOSS OF DAYTIME HEATING.

THURSDAY...MOSTLY DRY AND QUITE WARM WITH LIMITED LOW AND MID LEVEL
MOISTURE AND WARM TEMPERATURES ALOFT PRODUCING ENOUGH CONVECTIVE
INHIBITION TO LIMIT CONVECTIVE DEVELOPMENT.

FRIDAY...FLOW ALOFT FLATTENS OUT WITH SHORTWAVE TROUGHS ALOFT MOVING
ACROSS...THOUGH WITH LIMITED LOW AND MID LEVEL MOISTURE AND WARM
TEMPERATURES ALOFT...MINIMAL CHANCES FOR SHOWERS AND THUNDERSTORMS.

SATURDAY...MORE ROBUST SHORTWAVE TROUGH ALOFT MOVES ACROSS AND WITH
A SLIGHT INCREASE IN LOW AND MID LEVEL MOISTURE AND CORRESPONDING
DECREASE IN WARM TEMPERATURES ALOFT...WILL SEE A SLIGHT INCREASE IN
AFTERNOON AND EVENING THUNDERSTORM COVERAGE.

SUNDAY...HEIGHTS ALOFT RISE WITH FLOW TURNING NORTHWEST AND WITH
DRIER LOW AND MID LEVELS...WILL SEE A DECREASE IN AFTERNOON AND
EVENING AREAL THUNDERSTORM COVERAGE.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 1236 PM MDT MON JUN 15 2015

LOW STRATUS REMAINS INTACT ALONG/EAST OF THE LARAMIE RANGE EARLY
THIS AFTERNOON. MVFR CIGS WILL REMAIN POSSIBLE AT A FEW TERMINALS
THROUGH 20-21Z...BUT IN GENERAL EXPECT CLOUDS TO GRADUALLY ERODE
OVER THE NEXT COUPLE OF HOURS. ISOLATED SHOWERS AND THUNDERSTORMS
WILL DEVELOP WEST THIS AFTERNOON...BECOMING MORE WIDESPREAD AND
MOVING EAST THIS EVENING AND OVERNIGHT. LOCALLY MVFR CIGS/VSBYS
ARE POSSIBLE BENEATH HEAVIER STORMS.

&&

.FIRE WEATHER...
ISSUED AT 125 AM MDT MON JUN 15 2015

FIRE WEATHER CONCERNS MINIMAL AS MOST AREAS IN SOUTHEAST WYOMING
AND NEBRASKA PANHANDLE RECEIVE WETTING RAINS THROUGH TUESDAY. A
STALLED OUT COLD FRONT ALONG THE LARAMIE RANGE WILL BE THE
FOCUSING MECHANISM FOR WIDESPREAD RAINS AND THUNDERSTORMS.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...FLASH FLOOD WATCH FROM 4 PM MDT THIS AFTERNOON THROUGH LATE
     TONIGHT FOR WYZ101>103.

NE...NONE.
&&

SHORT TERM...GCC
LONG TERM...RUBIN
AVIATION...CLH
FIRE WEATHER...GCC
Hazardous weather outlook, Jun 15, 4:36 AM MDT, 10 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
436 AM MDT MON JUN 15 2015

NEZ002-003-019>021-054-055-095-096-161045-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
436 AM MDT MON JUN 15 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN
NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS ARE EXPECTED THIS MORNING...BECOMING
SCATTERED DURING THE AFTERNOON HOURS. THESE THUNDERSTORMS ARE NOT
EXPECTED TO BECOME SEVERE. DIME SIZED HAIL...DOWNBURST WINDS TO 40
MPH AND HEAVY RAINS WILL BE THE PRIMARY HAZARDS WITH THE STRONGER
STORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

CHANCES INCREASE TUESDAY FOR SEVERE THUNDERSTORMS OVER THE
NEBRASKA PANHANDLE AS AN UPPER LEVEL DISTURBANCE MOVES THROUGH THE
AREA. LARGE HAIL AND DAMAGING DOWNBURST WINDS ARE POSSIBLE TUESDAY
AFTERNOON AND EVENING ACROSS MUCH OF THE PANHANDLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED TODAY AND TONIGHT.

WYZ101>119-161045-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
436 AM MDT MON JUN 15 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

A STALLED OUT COLD FRONT ALONG THE LARAMIE RANGE WILL SERVE AS A
FOCUSING MECHANISM FOR SCATTERED TO NUMEROUS SHOWERS AND
THUNDERSTORMS THIS AFTERNOON AND OVERNIGHT. AN UPPER LEVEL
DISTURBANCE WILL MOVE OVER THE FRONT THIS EVENING WHICH WILL KEEP
THUNDERSTORMS GOING THROUGH THE OVERNIGHT HOURS.

DIME SIZED HAIL AND DOWNBURST WINDS TO 40 MPH WILL BE THE PRIMARY
HAZARDS WITH TODAYS THUNDERSTORMS. A LARGER THREAT FROM THESE
THUNDERSTORMS WILL BE HEAVY RAIN AS THE STORMS WILL BE SLOW MOVING
AND PRODUCING VERY HEAVY RAINFALL. FLASH FLOOD WATCHES HAVE BEEN
POSTED FOR CONVERSE AND NIOBRARA COUNTIES FOR LATE THIS AFTERNOON
THROUGH TUESDAY MORNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

BETTER CHANCES FOR SEVERE THUNDERSTORMS OCCURS TUESDAY AFTERNOON
AS ANOTHER UPPER LEVEL DISTURBANCE MOVES THROUGH THE AREA. BEST
CHANCES FOR SEVERE THUNDERSTORMS WILL OCCUR ALONG AND EAST OF
INTERSTATE 25 TUESDAY AFTERNOON AND EVENING. LARGE HAIL WILL BE
THE PRIMARY HAZARD WITH THESE SEVERE THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED TODAY AND TONIGHT.

In the hours before

Special weather statement, Jun 15, 1:43 PM MDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
143 PM MDT MON JUN 15 2015

WYZ109-152030-
CENTRAL CARBON COUNTY WY-
143 PM MDT MON JUN 15 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CARBON COUNTY UNTIL 230
PM MDT...

AT 142 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11
MILES WEST OF RAWLINS...MOVING EAST AT 30 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
RAWLINS...SINCLAIR AND TETON RESERVOIR.

THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 200 AND
225.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN CHEYENNE.

&&

LAT...LON 4174 10750 4195 10750 4191 10695 4151 10713
      4171 10751
TIME...MOT...LOC 1942Z 287DEG 26KT 4185 10745

HAMMER
Special weather statement, Jun 15, 2:24 PM MDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
224 PM MDT MON JUN 15 2015

WYZ103>105-110-152115-
NORTH LARAMIE RANGE WY-NORTH SNOWY RANGE FOOTHILLS WY-
SHIRLEY BASIN WY-FERRIS/SEMINOE/SHIRLEY MOUNTAINS WY-
224 PM MDT MON JUN 15 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CONVERSE...NORTH
CENTRAL ALBANY AND NORTHEASTERN CARBON COUNTIES UNTIL 315 PM MDT...

AT 223 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR LITTLE MEDICINE SCHOOL
TO 10 MILES WEST OF BATTLE MOUNTAIN...AND MOVING EAST AT 25 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
MEDICINE BOW...SHIRLEY BASIN...BATTLE MOUNTAIN AND LITTLE MEDICINE
SCHOOL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN CHEYENNE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT FOR
SOUTHEASTERN WYOMING.

LAT...LON 4218 10656 4243 10617 4243 10608 4246 10608
      4227 10551 4181 10609
TIME...MOT...LOC 2023Z 290DEG 22KT 4238 10606 4213 10642

HAMMER
Special weather statement, Jun 15, 2:26 PM MDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
226 PM MDT MON JUN 15 2015

WYZ109-110-113-152115-
NORTH SNOWY RANGE FOOTHILLS WY-UPPER NORTH PLATTE RIVER BASIN WY-
CENTRAL CARBON COUNTY WY-
226 PM MDT MON JUN 15 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CARBON COUNTY UNTIL 315
PM MDT...

AT 226 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES NORTHEAST OF SINCLAIR...OR 15 MILES NORTHEAST OF RAWLINS...
MOVING EAST AT 15 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF CENTRAL CARBON
COUNTY.

THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 231 AND
243.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN CHEYENNE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT FOR
SOUTH CENTRAL WYOMING.

LAT...LON 4182 10709 4198 10700 4190 10658 4165 10672
TIME...MOT...LOC 2026Z 292DEG 12KT 4188 10696

HAMMER

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 6:29 PM MDTSevere Thunderstorm WarningCYSLaramie46 min
Jun 14, 6:31 PM MDTSpecial Weather StatementCYSNiobrara44 min
Jun 14, 7:02 PM MDTSpecial Weather StatementCYSLaramie28 min
Jun 14, 7:04 PM MDTSevere Thunderstorm WarningCYSLaramie26 min
Jun 14, 7:26 PM MDTSpecial Weather StatementCYSLaramie49 min
Jun 14, 7:50 PM MDTSevere Thunderstorm WarningCYSLaramie25 min
Jun 14, 8:22 PM MDTSpecial Weather StatementCYSLaramie23 min
Jun 14, 8:36 PM MDTAreal Flood AdvisoryCYSLaramie4 hr
Jun 14, 10:03 PM MDTAreal Flood AdvisoryCYSLaramie3 hr
Jun 15, 2:31 AM MDTFlash Flood WatchCYSAlbany, Converse, Niobrara, Platte24 hr
Jun 15, 1:43 PM MDTSpecial Weather StatementCYSCarbon47 min
Jun 15, 2:24 PM MDTSpecial Weather StatementCYS51 min
Jun 15, 2:26 PM MDTSpecial Weather StatementCYSCarbon49 min
Jun 15, 3:18 PM MDTSpecial Weather StatementCYSAlbany42 min
Jun 15, 4:02 PM MDTTornado Warning Tornado observedCYSCarbon28 min
Jun 15, 4:11 PM MDTSpecial Weather StatementCYSAlbany34 min
Jun 15, 4:33 PM MDTSpecial Weather StatementCYSPlatte42 min
Jun 15, 4:53 PM MDTSevere Thunderstorm WarningCYSPlatte37 min

Nearby

Severe Thunderstorm Warnings in Wyoming, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.